# SDR GTIA2021112236132

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 3,844 hours, 1,602 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: None
- Part number: 9301005002
- Part serial: RP07578
- Condition: Failed
- Part time: 3,844 hours, 1,602 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WXR FAIL-TROUBLESHOOTING DONE IAW TSM 34-41-00-810-802-A. AND WEATHER RADAR PROCESSOR AND TRANSCIEVER REPLACED IAW AMM 34-41-33 AND 34-41-51 RESPECTIVELY OPS TEST OK. ALL FAULTS CLELARED AIRCRAFT OK FOR SERVICE.
